# SDR SWAA2012120710310

- Difficulty date: November 30, 2012
- Submitted: December 7, 2012
- Operation: Air carrier
- Aircraft: N408WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27895
- Aircraft time: 41,077 hours, 24,020 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 65C25727
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT STAB LOWER SKIN CRACKED AT STAB STA 92.70 29" AFT OF FWD FIXED L/E.  REPAIRED LEFT STAB LOWER SKIN CRACK AT STA 92.70 29" AFT OF FWD FIXED L/E IAW SRM 55-10-01-2R-11 REPAIR 11.
